Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 15 (2002), Issue 4, Pages 371-385
http://dx.doi.org/10.1155/S1048953302000308

On a generalized Jacobi transform

1UNEXPO, Sección de Matemática, Apartado Postal 352, Barquisimeto, Venezuela
2Kuwait University, Department of Mathematics and Computer Science, P.O. Box 5959, Safat 13050, Kuwait

Received 1 May 2001; Revised 1 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Sarabia and S. L. Kalla, “On a generalized Jacobi transform,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 4, pp. 371-385, 2002. doi:10.1155/S1048953302000308